im 26/m..feeling dizzy for the past 2 weeks..hypertensive...known smoker..occasional drinker...now my eyelids getting stuck..n red when i getup morning..what u think i hv...plz do help me...n im not in b.p medication..as no doc is giving me a proper drug..either has side-effects..or doesnt bring my b.p down..(170/110)
I have hypertension (high BP) and I have been on BP medication for a long time. Just last week my BP med had to be increased almost double because my BP has become very elevated and will not level out. This is the first time that I have had this problem. What can I do to help decrease my BP? I take my BP med everyday, faithfully, so it s not because of that. I m just wondering what are some other ways to bring high BP down. Anyone having the same problem and getting it under control please tell me how you did it. Thank you!
Bottom number of blood pressure is always around 85. Why is top number always going to around 142-144? Sometimes it goes down to around 134. I don t like when it climbs to 140. Taking extra magnesium & seaweed capsules to bring it down. Why is only top number out of range?
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...